# SDR IPXA2025101357340

- Difficulty date: August 19, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,576 hours, 14,126 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: A5451520600000
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 2 PYLON AFT FAIRING SUPPORT I/B AREA HAS A CRACK.  REMOVED MEMBER ASSY-PICKUP P/N: A5451520600000 AT ENG #2 PYLON AFT FAIRING SUPPORT I/B AREA IAW SRM 51-40-21. RECEIVED WELDED MEMBER ASSY P/N: UPA545152415000 ON TRAVELER T25/1831545.  INSTALLED MEMBER ASSY P/N: UPA54515241500 ON NR 2 PYLON AFT FAIRING IAW SRM 51-40-21.
